# SDR CA090407005

- Difficulty date: March 30, 2009
- Submitted: May 13, 2009
- Operation: General aviation
- Make and model: Amtr CUBYACROTNER
- Aircraft time: 1,216 hours
- Engine: Cont O200*
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Axle
- Condition: Broken
- Location: Mlg
- Part time: 1,284 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) GEAR USED PA 18 SUPER CUB INSTALLED AT TIME ACFT WAS BUILT. 1,284.00 ON HOMEBUILT 1.2500 AXLE IS FITTED INSIDE 1.5 GEAR TUBE AILED AT WHAT APPEARS LIKE ROSETTE WELDS OPERATING ON WHEEL SKIS GEAR WHEEL APPEARED MISALIGNED INSPECTED (JAKED UP) FOUND BROKEN AXLE GEAR REPLACED WITH HEAVIER AXLE GEAR (RT) LT GEAR AXLE BEEFED UP AS WELL.
